# SDR SWAA2022042188676

- Difficulty date: March 27, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221AF
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221AF; HAS SEVERAL CORRODED INSERTS / REMOVED SEVERAL CORRODED INSERTS IAW SRM 53-00-50-2R-0 PARA 5. B. (2)   FOUND CORE DAMAGE AT EDGE AT INSERT LOCATION P23. DAMAGES IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F.  REPAIRS TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-10.   REMOVED CORE AT EDGE AT INSERT LOCATION P2; WITH NO SKIN DAMAGE OR MOISTURE NOTED AND CLEANED REPAIR AREA. ALL IAW SRM 53-00-50-2R-10 PARA 3A-D.APPLIED THEN SET TO CURE BMS5-28 TY19 POTTING COMPOUND LOT# AK1KP5968K USING SCALE ATS2276/SN:P1662209 AND THERMOMETER ID:ATS2209/SN:43300739WS IAW SRM 53-00-50-2R-10 PARA 3.E-F.;NSTALLED (9 EA.) THROUGH INSERTS USING ADHESIVE BMS 5-107 LOT # AK0KP9324K; THEN SET TO CURE USING THERMOMETER ID: ATS2199 S/N: 180707172 IAW SRM 53-00-50-2R-0 PARA 5. S. (1) AND DWG 141A5810-728;[09] CURED 9EA THRU INSERTS IAW SRM 53-00-50-2R-0 PARA5.S. WHILE CURING INSERTS FOUND UPPER FACE SHEET PLIES MISSING AT CORNER BY P23 REMOVED 1EA INSERT; FABRICATED REPAIR PLIES FROM BMS9-3 1475360-2 IAW SRM 53-00-50-2R-1 PARA3.K.INSTALLED REPAIR PLIES USING BMS 8-201 LOT#1485950-1 AND SCALE ID:ATS2276/SN:P1662209 TRIMMED EXCESS MATERIAL FROM EDGES SMOOTH WITH PANEL; LOCATED INSERT HOLES; INSTALLED AND CURED 1EA THRU INSERT USING BMS 5-107 ADHESIVE LOT# AK0KB4341A WITH DWG 141A5810 SHEET-728 USING THERMOMETER ATS2402 S/N 190204418 IAW SRM 53-00-50-2R-1 PARA 3.N;
